| Catalog Number |
SSX-495 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Wound Infection (2447)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of wound infection is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: flipping, wound infection.A review of the device history record has been completed.No deviations or non-conformances noted.
Event or Problem Description
Healthcare professional reported "implant flip." later reported "wound." this record is for the right side.The device has been explanted and replaced.
Event or Problem Description
Un-reporting right breast wound received in this record, the follow-up information reports that the allegation is associated with tissue expanders used in a previous surgical intervention dated (b)(6) 2024.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5.